# SDR RAIA000702030

- Difficulty date: February 21, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 12,870 hours, 11,798 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT NR 7968 - MKE - WING & STAB VALVE OPEN INSCRIPTIONS DID NOT ILLUMINATE DURING ICE TEST WITH SWITCH IN THE NR 2 POSITION.  MAINTENANCE DEFERRED WING A-ICE SYS PER MEL.
